Testing the constancy of Spearman’s rho in multivariate time series

Rohmer, Tom, Quessy, Jean-François, Kojadinovic, Ivan . Annals of the Institute of Statistical Mathematics 2016. 68 (5) :929-954

Locate this article in:

Bibtex

@article{CIS-407102,
  Author = {Rohmer, Tom and Quessy, Jean-François and Kojadinovic, Ivan},
  Title = {Testing the constancy of Spearman’s rho in multivariate time series},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {68},
  Number = {5},
  Year = {2016},
  Pages = {929--954},
  Keywords = {}
}

Similar articles